# SDR SWAA2012101508511

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 17,136 hours, 10,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 44188
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK PER AMM.
